| Model Number |
K062 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this implantable pacemaker was explanted due to unknown issue.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information received indicating device was explanted due to normal battery depletion.No malfunction noted with the device.
Event or Problem Description
It was reported that this implantable pacemaker was explanted due to unknown issue.No additional adverse patient effects were reported.Subsequently, additional information was received indicating device was explanted due to normal battery depletion.